Involve: A Journal of Mathematics

  • Involve
  • Volume 7, Number 5 (2014), 611-618.

The complement of Fermat curves in the plane

Seth Dutter, Melissa Haire, and Ariel Setniker

Full-text: Open access

Abstract

In this paper we will examine the affine algebraic curves defined on the complement of Fermat curves of degree five or higher in the affine plane. In particular we will bound the height of integral points over an affine curve outside of an exceptional set.

Article information

Source
Involve, Volume 7, Number 5 (2014), 611-618.

Dates
Received: 31 August 2012
Revised: 20 January 2013
Accepted: 21 January 2013
First available in Project Euclid: 20 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.involve/1513733720

Digital Object Identifier
doi:10.2140/involve.2014.7.611

Mathematical Reviews number (MathSciNet)
MR3245838

Zentralblatt MATH identifier
1368.14037

Subjects
Primary: 14G25: Global ground fields

Keywords
Mason's theorem function field Fermat curve

Citation

Dutter, Seth; Haire, Melissa; Setniker, Ariel. The complement of Fermat curves in the plane. Involve 7 (2014), no. 5, 611--618. doi:10.2140/involve.2014.7.611. https://projecteuclid.org/euclid.involve/1513733720


Export citation

References

  • W. D. Brownawell and D. W. Masser, “Vanishing sums in function fields”, Math. \!Proc. \!Cambridge Philos. \!Soc. 100:3 (1986), 427–434.
  • P. Corvaja and U. Zannier, “Some cases of Vojta's conjecture on integral points over function fields”, J. Algebraic Geom. 17:2 (2008), 295–333.
  • E. Kunz, Introduction to plane algebraic curves, Birkhäuser, Boston, MA, 2005.
  • P. Vojta, Diophantine approximations and value distribution theory, Lecture Notes in Mathematics 1239, Springer, Berlin, 1987.